# SDR MEX2003277

- Difficulty date: July 8, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Engine: Pwa JT8D
- System (JASC): 5260 · Entrance Stairs
- Part: Sensor
- Condition: Malfunctioned
- Location: Airstair Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT AIR TURN BACK, DURING FLIGHT THE LIGHT FWD STAIRWAY DOOR COME ON.  THE FWD STAIRWAY DOOR SENSOR WAS CHECKED IAW 52-61-00, AND BITE WAS PERFORMED TO PRESSURIZATION CONTROLLERS IAW 21-32-03, ALL TESTS CORRECT.
